# SDR DALA2015012100421

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 46,625 hours, 26,369 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE DAMAGED AT BS 237, BETWEEN LONGERONS 17 &18.  REMOVED DAMAGED FRAME ANGLE.  FABRICATED AND INSTALLED NEW FRAME ANGLE IAW DWG 9911524.
